See Alike in...

Alike App

Browser

edith

795d

I just started Buspar and I’m wondering if anyone is experiencing heavy side effects?

Top reply
    • rastan

      629d

      I'm in day 5 @ 10mg once a day buspirone, that is the only med I'm taking, I have lightheadedness that lasts for about 10 min about 30 minutes after taking it then it goes away, i can feel it working still waiting on its full potential too soon to know

    • rastan

      629d

      I'm in day 5 @ 10mg once a day buspirone, that is the only med I'm taking, I have lightheadedness that lasts for about 10 min about 30 minutes after taking it then it goes away, i can feel it working still waiting on its full potential too soon to know

    • sun_flowerchild

      794d

      Could it be non med related?? Maybe an everyday problem like an allergic reaction to body wash etc just an idea

    • ThatOneNerd

      795d

      It caused insomnia for me

    • edith

      795d

      Maybe an interaction between them?

    • edith

      795d

      I’ve been taking my other meds for over a year now /:

    • sun_flowerchild

      795d

      Are you on any other meds? I know Lamictal can cause a rash never heard of that for buspar

    • edith

      795d

      Update I have a huge rash on my stomach help

    • sun_flowerchild

      795d

      Took my first dose today immediately I felt a little calmer but could be placebo and just relived I finally got the prescription. Lol had a bit of heavy eyes but no body tingles or drowsiness so I’m relieved it’s not a heavy knock out feeling. I was told it builds up over time. I’m also on a ton of other meds that range from light headedness, nausea, dry mouth, exhausted etc so they kind of all blend together at this point unfortunately

    • Torti

      795d

      I’ve been on it for a couple years and honestly the biggest side effect is just dry mouth and weird stuff with constipation but nothing awful really, I just need mouth wash in the morning

    • Hopeangel

      795d

      I'm currently on it and have been on it for almost 6 months. I didn't have any at first but after a while I started to become dizzy. I was told that hardly happens so you should be good!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion